MathSciNet Relay Station
MathSciNet bibliographic data
MR1311089 (95m:62076) 62G05
Donoho, David L.; Johnstone, Iain M. Ideal spatial adaptation by wavelet shrinkage. Biometrika 81 (1994), no. 3, 425–455.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement